# SDR CALA2013081990563

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 55,139 hours, 6,754 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Thermocouple
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERMOCOUPLE PROBE LT ENGINE CH "B" SIGNAL IS OUT OF RANGE, MESSAGE 75-50801.  REPLACED NR 1 ENGINE TCA THERMOCOUPLE PROBE, TESTED GOOD.
